Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Sesden effective for ulcerative colitis?

hello i suffer from ulcerative colitis and currently i am taking imuran 25mg and prednisone 3mg and also i am taking biofermin and mia ,but since last week i have been feeling bad and went doctor and i took blood exam and he said your CPR is a little high but its ok then the following days i have had many diarreahs about 20-30 per day a few with blood but mostly diarreah a lost weight and feel tired yesterday i had a tacycardia and i decided to go to the doctor again so i went doctor saw me and said your PLT is a little high 498 and CRP is 2.23. he prescribed a medicine called sesden 30mg each capsule 2 tablets 3 times a day but i worry i don t know this drug can anyone please tell me can i trust sesden i checked online saw some information i worry i will die from using sesden any advice please.
Wed, 12 Apr 2017
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Medical Procedures
Internal Medicine Specialist 's  Response
HI
Well come to HCM
I really appreciate your concern, sesdan is "Timepidium Bromide" is muscarine antagonist commonly used as antispasmodic and it is the safe drug, physician uses their best knowledge while prescribes the drugs and that is purely based upon the clinical condition patient has it is totally based upon the investigative reports and the diagnosis done through that hence you should trust the physician and if you have some doubt then it is your right to discuss the matter with doctor, no need to worry you are not going to die with this drug hope this information helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello sir , i am an uc patient suffering from 2008. i have undergone a lot of blood loss due to this. but when i use wysolone in taper manner and...

Recent questions on  Azathioprine

doctor1 MD

Hi Dr. I suffer from Mysthenia Gravis and am taking Steriods amd Imuran. Lately I have be suffering from severe headaches epecially on the left and...

doctor1 MD

I have Crohn s Disease and now C-Diff from recent hospital stay. My problem is my left arm gets really red along with my left cheek on my face....

doctor1 MD

Hi I ve been on imuran tabs 2 per day for the last 3 months for crohns For the last few weeks I ve been getting a lot of aches in my boners,...

doctor1 MD

Dear Dr. am suffering of numbing in my feets since 25 years started in my toe coming up to my full left foot and now my right foot also begun since...

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts...

doctor1 MD

Dear Sir, My name is XXXXXXX 43 years old and i am from XXXXXXX XXXXXXX XXXXXXX Few weeks back i had developed few white patches of skin around my...

doctor1 MD

Hi. I have had Myasthenia Gravis for 23 years and I am only 39!! My symptoms came on very quickly and very severely and I had a Thymectomy within 6...